# SDR DALA2017070505221

- Difficulty date: June 24, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 66,674 hours, 47,869 cycles
- System (JASC): 3810 · Potable Water System
- Part: Selector Switch
- Condition: Shorted
- Location: Water Qty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE CAME FROM ROW 1DC LOWER WALL VENT.   ON ACFT POWER UP.  FOUND WATER QUANTITY MODE SELECTOR SWITCH SHORTED. REPLACED FILL VENT VALVE (M1-75). ALL CHECKED GOOD.
